On a Theorem of Livingstone and Wagner.

Peter J. Cameron

Mathematische Zeitschrift (1974)

  • Volume: 137, page 343-350
  • ISSN: 0025-5874; 1432-1823

How to cite


Cameron, Peter J.. "On a Theorem of Livingstone and Wagner.." Mathematische Zeitschrift 137 (1974): 343-350. <http://eudml.org/doc/172075>.

author = {Cameron, Peter J.},
journal = {Mathematische Zeitschrift},
language = {eng},
pages = {343-350},
title = {On a Theorem of Livingstone and Wagner.},
url = {http://eudml.org/doc/172075},
volume = {137},
year = {1974},

AU - Cameron, Peter J.
TI - On a Theorem of Livingstone and Wagner.
JO - Mathematische Zeitschrift
PY - 1974
VL - 137
SP - 343
EP - 350
LA - eng
UR - http://eudml.org/doc/172075
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.